I first took strattera and experienced discharge which I went to get tested for any STD and they were negative...So I stopped Strattera and the the discharge was gone...Now more than a year later I started taking Adderall and I experience the same problem of clear, painless white discharge upon defication and occationally after urinating...Adderall being an amphetamine can have effects on the prostate could this be it I could not come across any literature to try to understand what is doing on, maybe i am not looking in the right place...I am pretty sure it is not an STD...I have actually stopped the adderall for a few days and the discharge is still there but less frequant? Anyone have any ideas? I am 24 y/o male and am not sexually active...No pain upon urination and no lower back pain or anything of the sort....And to my knowledge prostate is not enlarged.....Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?